# SDR MZZA9740

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Stuck
- Location: Lt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 937 - GUM - RIGHT PACK OVERHEAT LIGHT CAME ON.  RESET PACK AS PER CHECKLIST.  STILL UNABLE TO CONTROL AIRMIX VALVE.  DUCT OVERHEAT LIGHT CAME ON AGAIN.  PACK TURNED OFF.  TROUBLESHOT RIGHT PACK SYSTEM, FOUND T415 TEMP SENSOR AT FAULT. REPLACED SAME, PER SYS CHECK PER 21-61-21, GOOD.  LEFT PACK WILL NOT PRESSURIZE WITH RT PC OFF.  REF TO WRITE UP 79277853, CABIN WILL NOT CLIMB AND DESCEND WITH A/C RATE OF CLIMB.  FOUND LT PACK VALVE STUCK CLOSED, REPLACED SAME.  CHANGED VALVE PER MM 21-56-61.  ALL CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED. (M)
